MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE KNEE SYSTEM TIBIAL BASE FIXED BEARING SIZE 4 CEMENTED; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE KNEE SYSTEM TIBIAL BASE FIXED BEARING SIZE 4 CEMENTED; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600004
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a 55-year-old female patient received a second right knee revision to treat pain, swelling, and instability secondary to loosening and migration of the tibial tray.The patient had a previous revision of the tibial insert to treat instability and poly-wear on (b)(6) 2019.Upon entering the joint, the surgeon confirmed the tibial tray was migrated and grossly loose at the competitor cement to implant interface.The femoral component was well-fixed and retained.There was no reported product problem with the revised unknown tibial insert.The patella was well-fixed with mild wear but retained.The patient received a depuy attune stemmed revision construct secured with competitor cement.The procedure was completed without complications.This pc was linked to (b)(4) left knee first revision, (b)(4) left knee second revision.(b)(4) right knee first revision.Doi: on (b)(6) 2014, dor: on (b)(6) 2019 (primary tibial insert captured on (b)(4), dor: on (b)(6) 2023 (unk insert and tibial tray), right knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
ATTUNE KNEE SYSTEM TIBIAL BASE FIXED BEARING SIZE 4 CEMENTED
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21201336
Report Number1818910-2025-01254
Device Sequence Number8341798
Product Code JWH
UDI-Device Identifier10603295042389
UDI-Public(01)10603295042389(17)240731(10)7973304
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number150600004
Device Lot Number7973304
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM RT SZ 5 CEM.; STRYKER BONE CEMENT (COMPETITOR).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale